# SDR ASAA2017070521300

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 13,181 hours, 4,324 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: ABC57021
- Condition: Out Of Limits
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED LEFT SIDE WHCU BITE IAW FIM 30-41, TASK 801.  FAULT HISTORY LAST THREE REGISTERS SHOW SENSOR FAULTS.  IAW FIM 30-41, TASK 811, & AMM 30-41-11.  MEASURED LEFT SIDE TEMP SENSOR FROM D1046A. FOUND OUT OF LIMITS AT 2.5K OHMS. MEASURED PRIMARY & SPARE TEMP SENSORS AT THE WINDOW AND FOUND RESISTANCE VALUES WITHIN ACCEPTABLE RANGE.  FOUND THAT MANIPULATING COIL CORD CAUSES RESISTANCE OF TEMP SENSOR TO VARY WILDLY WHILE MEASURING FROM RACK.  REPLACED COIL CORD IAW AMM 30-41-00. TEMP SENSOR RESISTANCE NOW WITHIN RANGE FROM D1046A. WHCU BITE OPS NORMAL. WINDOW HEAT OPS NORMAL IAW AMM 30-41-00.
